# SDR 96ZZZM1490

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4860J
- Make and model: Dhav DHC7102
- Aircraft serial: 19
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Wire
- Condition: Frayed
- Location: Power Supply
- Component: Bfgoodrich, PS055A
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 4903 - FLL-PID - UPON LANDING, PILOT REPORTED SMOKE AND ELECTRICAL BURNING SMELL COMING FROM BEHIND AND LEFT OF CAPTAINS SEAT.  INSPECTION FOUND FAULTY WIRES, FRAYED AND LOOSE ATTACHED TO STANDBY ATTITUDE INDICATOR POWER SUPPLY.  WIRES SECURED, CIRCUIT BREAKER SECURED.  RAN ENGINES, NO SMELL OR SMOKE NOTED.  AIRCRAFT FOUND SAFE FOR FERRY FLIGHT TO FLL. MAINTENANCE REPLACED WIRING AND POWER SUPPLY.  AIRCRAFT RETURNED TO SERVICE.  (M)
